×

Functional spaces and functional completion. (English) Zbl 0071.33003


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] N. ARONSZAJN. La théorie générale des noyaux reproduisants et ses applications, Première Partie, Proc. Cambridge Phil. Soc., vol. 39 (1944), p. 133.0061.26204 · Zbl 0061.26204
[2] [2] . Les noyaux pseudo-reproduisants. Noyaux pseudo-reproduisants et complétion des classes hilbertiennes. Complétion fonctionnelle de certaines classes hilbertiennes. Propriétés de certaines classes hilbertiennes complétées. C. R. Ac. Sci., Paris, vol. 226 (1948), pp. 456, 537, 617, 700. · Zbl 0030.36007
[3] [3] . The Rayleigh-Ritz and A. Weinstein methods for approximation of eigenvalues. I. Operators in a Hilbert space. II. Differential operators. Proc. Nat. Ac. Sci., vol. 34 (1948) pp. 474-480, 594-601. · Zbl 0031.40601
[4] [4] . Theory of reproducing kernels. Trans. Am. Math. Soc., vol. 68 (1950), pp. 337-404. · Zbl 0037.20701
[5] [5] . The Rayleigh-Ritz and the Weinstein methods for approximation of eigenvalues. Differential operators. Technical Report II to the Office of Naval Research (1950).
[6] N. ARONSZAJN. Green’s functions and reproducing kernels. Proceedings of the Symposium on Spectral Theory and Differential Problems. (1951) Oklahoma A. and M. College, Stillwater, Oklahoma. · Zbl 0067.09102
[7] N. ARONSZAJN. Approximation methods for eigenvalues of completely continuous symmetric operators. Proceedings of the Symposium on Spectral Theory and Differential Problems. (1951) Stillwater, Oklahoma.0067.09101 · Zbl 0067.09101
[8] N. ARONSZAJN. Functional spaces and functional completion. Technical Report 7 to the Office of Naval Research (1952). · Zbl 0049.07304
[9] S. BERGMAN. The kernel function and conformal mapping. Mathematical Surveys 5, Amer. Math. Soc., (1950), New York.0040.1900112,402a · Zbl 0040.19001
[10] N. BOURBAKI. Intégration. Ac. Sci. Ind., 1175 Hermann, Paris (1952).0049.31703 · Zbl 0049.31703
[11] J. W. CALKIN. Functions of several variables and absolute continuity, I. Duke Math. Journ., vol. 6 (1940), pp. 170-186.0026.392021,208e66.1224.03
[12] H. CARTAN. Sur les fondements de la théorie du potentiel. Bull. Soc. Math. de France, vol. 69 (1941), pp. 71-96.0026.227037,447i67.0346.03BSMF_1941__69__71_0
[13] H. CARTAN. Théorie du potentiel newtonien : énergie, capacité, suites de potentiels. Bull. Soc. Math. de France, vol. 73 (1945), pp. 74-106.0061.226097,447hBSMF_1945__73__74_0 · Zbl 0061.22609
[14] [14] . Capacitabilité. Theorèmes fondamentaux. C. R. Ac. Sci., vol. 234, Paris (1952), p. 784. · Zbl 0046.05704
[15] G. CHOQUET. Theory of capacities. Ann. de l’Inst. Fourier, vol. 5, Grenoble (années 1953-1954), pp. 131-295.0064.3510118,295gAIF_1954__5__131_0 · Zbl 0064.35101
[16] J. DENY. Les potentiels d’énergie finie. Acta Math., vol. 82 (1950) pp. 107-183.0034.3620112,98e · Zbl 0034.36201
[17] K. O. FRIEDRICHS. Spektraltheorie halbbeschraenkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren. Math. Ann., vol. 109 (1934) pp. 465-487, 685-713. Errata : Ibid., vol. 110 (1935), pp. 777-779.0009.0720560.1078.01
[18] O. FROSTMAN. Potentiels d’équilibre et capacité des ensembles. Thesis. Lund (1935).0013.0630261.1262.02
[19] P. R. HALMOS. Measure Theory. D. van Nostrand Co., New York (1950).0040.1680211,504d · Zbl 0040.16802
[20] O. D. KELLOGG. Foundations of Potential Theory. Grundl. der Math. Wiss., vol. 31, Berlin (1929).
[21] C. B. MORREY. Functions of several variables and absolute continuity. II Duke Math. Journ., vol. 6 (1940). pp. 187-215.0026.394011,209a66.1225.01
[22] O. NIKODYM. Sur une classe de fonctions considérées dans l’étude du problème de Dirichlet. Fund. Math., vol. 21 (1933), pp. 129-150.0008.1590359.0290.01
[23] I. I. PRIVALOFF and P. KOUZNETZOFF. Sur les problèmes limites et les classes différentes de fonctions harmoniques et subharmoniques définies dans un domaine arbitraire. Rec. Math. Moscou. Vol. 6 (1939), pp. 345-375.0022.350032,57e65.0420.02
[24] M. RIESZ. Intégrales de Riemann-Liouville et potentiels. Acta Szeged., vol. 9 (1938), pp. 1-42.0018.4070464.0476.03
[25] [24] . Théorie des distributions, I, II. Ac. Sci. Ind., vols. 1091, 1122, Paris (1950, 1951). · Zbl 0042.11405
[26] C. de la VALLÉE POUSSIN. Propriétés des fonctions harmoniques dans un domaine ouvert limité par des surfaces à courbure bornée. Ann. Scuola Norm. Sup., Pisa., vol. 2 (1933), pp. 167-197.59.1136.02ASNSP_1933_2_2_2_167_0
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.